MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 87480
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, when attempted a conventional disconnection of the etco2 adaptor by twisting, the spike inserted into the head of the endotracheal tube broke in four pieces based on the photo provided.The tube remained inserted in the patient as it was too unstable to reintubate, and the connector head was replaced from another tube.The patient was subsequently scoped to see if any fragments remained in the trachea, and there were none found.There was no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device and five photos were available for evaluation.Visual inspection noted the connector was separated although it was received, the size 8.0mm connector was received for evaluation, it was noticed the connector was broken.It was reported that the device had a broken 15mm connector.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: the 15 mm connector is seated so that it can be removed with effort if pre-cutting of the tube is desired.Tubes with 15 mm connectors that cannot be removed with reasonable manipulation are not suitable for cutting.Follow the instructions to evaluate the tube and connector for suitability if pre-cutting is considered.Always ensure the connector is firmly seated in both the tracheal tube and the breathing circuit to prevent disconnection during use.Non-standard dimensioning of some connectors on ventilatory or anesthesia equipment may make secure mating with the tracheal tube 15 mm connector difficult.Use only with equipment having standard 15 mm connectors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19092600
Report Number2936999-2024-00584
Device Sequence Number7652081
Product Code BTR
UDI-Device Identifier10884522000482
UDI-Public10884522000482
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K965132
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number87480
Device Catalogue Number87480
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Supplement Date Received by Manufacturer06/14/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale